Alert archive / Georgia / Special Weather Statements in 2024

Special Weather Statement, NWS Atlanta, GA

July 5, 2024Muscogee County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 5, 2024, 8:21 PM EDT for Muscogee County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2024, 8:21 PM EDT (00:21 UTC)
Expired
Jul 5, 2024, 8:45 PM EDT
In force
24 min
Issued by
NWS Atlanta, GA
Hail
0.25 in
Wind
50

County Muscogee County, GA

The radar

The Atlanta radar (KFFC), 90 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.4 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2024-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 826 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2024-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
826 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
1326 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
9 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

189 
WWUS82 KFFC 060021
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
821 PM EDT Fri Jul 5 2024
 
GAZ078-079-089-060045-
Harris GA-Talbot GA-Muscogee GA-
821 PM EDT Fri Jul 5 2024

...A strong thunderstorm will impact portions of northeastern
Muscogee, southwestern Talbot and southeastern Harris Counties
through 845 PM EDT...

At 820 PM EDT, a strong thunderstorm was over Midland, or 12 miles
south of Hamilton, moving east at 10 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to 
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of 
         light, unsecured objects.

Locations impacted include...
Upatoi, Ellerslie, Flat Rock, Box Springs, and Midland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3267 8486 3265 8464 3253 8466 3252 8468
      3252 8470 3251 8471 3250 8473 3255 8490
TIME...MOT...LOC 0020Z 282DEG 10KT 3259 8480 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 5, 7:57 PM EDT, 24 minutes earlier.

Area forecast discussion, Jul 5, 7:57 PM EDT, 24 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Peachtree City GA
757 PM EDT Fri Jul 5 2024

...New 00Z Aviation Discussion...

.SHORT TERM...
(This afternoon through Saturday)
Issued at 256 PM EDT Fri Jul 5 2024

Key Messages:

 - Scattered thunderstorms will continue in the region this
   evening, with a few storms producing wind gusts at or above 40
   mph.

 - A Heat Advisory has been issued for portions of central
   and eastern Georgia for Saturday afternoon.

This Evening and Tonight:

Scattered thunderstorms will be the primary concern through this
evening. As of 2:45 PM a line of thunderstorms was moving through
northern Georgia. A weak cold from and fairly well developed cold
pool were the primary factors driving storm maintenance with this
line. Scattered diurnally driven showers and isolated
thunderstorms were ongoing ahead of the main line of storms in a
humid (dewpoints in the mid 70s) and hot (temperatures in the 90s)
environment. The SPC upgraded northern Georgia to a Marginal Risk
of severe weather earlier today. Given the current SPC
Mesoanalysis the environment remains a potential favorable for
isolated severe wind gusts in far northern Georgia where effective
shear was near 20 kt. Elsewhere a few isolated sub severe gusts
in the 25 to 40 mph range area possible, primarily as the main
line of storms marches east this evening.

Heat will remain a concern through this evening in the portions
of central and northern Georgia that have yet to see rainfall
today. A Heat Advisory remains in place for these areas, but it
has been cancelled for northwest Georgia where the rain has
already moved through. Observed heat index values in the 105 to
108 degrees are expected within the Heat Advisory.

More Storms and Rain on Saturday:

The aforementioned cold front will stall out somewhere near the
Interstate 85 Corridor on Saturday. This will set up a bifurcated
pattern of surface dewpoints in the region on Saturday. A drier
airmass should allow dewpoints to fall into the upper 60s in
northwest Georgia. Meanwhile soggy mid 70s dewpoints will linger
in central and eastern Georgia. Due to these higher dewpoints and
expected highs in the 90s, heat index values should climb back
above 105 degrees in portions of central Georgia Saturday. Thus a
Heat Advisory has been issued for the region. Scattered
thunderstorms should develop Saturday afternoon along and south of
the front. Severe weather is unlikely due to a lack of shear, but
locally heavy rainfall will be possible (1-3 inches). The storms
could limit heat index values in some areas.

Albright

&&

.LONG TERM...
(Sunday morning through next Thursday)
Issued at 256 PM EDT Fri Jul 5 2024

The long term forecast will be fairly typical for summer time in
the southeast, with daily rain and thunderstorm chances and hot
temperatures expected. As the subtropical ridge begins to break
down over the weekend, a broad 500mb trough will nudge a boundary
over the forecast area. This boundary will be relatively weak and
diffuse, and ultimately stall out across the area for much of the
week as the broad upper level troughing pattern persists. This
boundary will serve as the focal point for diurnally driven
showers and thunderstorms throughout the long term period, with
most days seeing scattered to numerous shows and thunderstorms
across the area. Abundant moisture will allow PWATs to surge into
the 2.0-2.5" range through much of the work week, which will
produce some concerns over locally heavy rainfall in any strong
storms that develop. Additionally, the moisture at the surface
will drive dewpoints into the mid to upper 70s for much of the
long term forecast period, resulting in triple digit heat index
values for many locations, particularly south of the I-85
corridor.

KAB

&&

.AVIATION...
(00Z TAFS)
Issued at 727 PM EDT Fri Jul 5 2024

Scattered SHRA/TSRA are impacting portions of central GA at the
time of this writing, so maintaining a TEMPO (including vsby
restrictions and erratic winds) until 03z at MCN and CSG. MVFR/IFR
cigs and patchy decreased vsbys are possible at all sites
overnight into tomorrow (Saturday) morning. SHRA/TSRA tomorrow
afternoon will generally be focused across central GA, but do have
a PROB30 at the northern TAF sites. Winds will be light to calm
overnight, becoming WNW to NNW at up to 7 kts tomorrow.

//ATL Confidence...00Z Update...
Medium confidence in cigs and vsbys, as well as SHRA/TSRA
tomorrow.

Martin

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          74  95  74  90 /  50  40  30  60
Atlanta         76  95  75  93 /  50  30  10  60
Blairsville     69  89  68  86 /  50  30  10  50
Cartersville    73  94  71  93 /  50  20  10  50
Columbus        76  95  76  93 /  60  70  30  70
Gainesville     75  94  74  90 /  50  30  20  60
Macon           76  95  74  90 /  40  80  40  60
Rome            74  95  72  95 /  50  20  10  50
Peachtree City  73  95  73  93 /  60  30  10  60
Vidalia         76  95  75  90 /  30  70  40  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Heat Advisory until 8 PM EDT this evening for GAZ022>025-027-
032>039-043>062-066>076-078>086-089>098-102>113.

Heat Advisory from noon to 8 PM EDT Saturday for GAZ027-036>039-
047>051-056>062-066>076-078>086-089>098-102>113.

&&

SHORT TERM...Albright
LONG TERM....KAB
AVIATION...Martin
Hazardous weather outlook, Jul 5, 12:35 PM EDT, 7 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1235 PM EDT Fri Jul 5 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-061645-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1235 PM EDT Fri Jul 5 2024

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Heat index values in the 100 to 107 degree range are anticipated
today, and a Heat Advisory will be in effect from 11 AM to 8 PM
for all areas with the exception of the mountains of northeast
Georgia.

Scattered to numerous showers and thunderstorms are expected,
especially during the afternoon and evening. Locally heavy
rainfall, frequent lightning, and gusty winds are possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Slight cooling should occur in northern Georgia over the weekend,
so the hottest conditions on Saturday and Sunday may be confined
to central Georgia.

Scattered thunderstorms will continue each day through Thursday.
Coverage of storms will generally be maximized during the
afternoon and evening hours each day. The risk for severe weather
remains low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jul 5, 5:02 PM EDT, 3 hours 19 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
502 PM EDT Fri Jul 5 2024

GAZ049-060-052130-
Morgan GA-Putnam GA-
502 PM EDT Fri Jul 5 2024

...A strong thunderstorm will impact portions of south central Morgan
and central Putnam Counties through 530 PM EDT...

At 501 PM EDT, a strong thunderstorm was over Rock Eagle 4-H Center,
or near Eatonton. This storm was nearly stationary.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Eatonton, Phoenix, Rock Eagle 4-H Center, Central Georgia Experiment
Stn, Harmony, Warfield, Willard, and Godfrey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3327 8354 3333 8354 3347 8350 3347 8328
      3326 8324
TIME...MOT...LOC 2101Z 003DEG 3KT 3340 8339

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 5, 5:10 PM EDT, 3 hours 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
510 PM EDT Fri Jul 5 2024

GAZ053>057-067-068-052145-
Fayette GA-Clayton GA-Coweta GA-Spalding GA-Meriwether GA-Pike GA-
Henry GA-
510 PM EDT Fri Jul 5 2024

...A strong thunderstorm will impact portions of Spalding, Fayette,
northeastern Meriwether, northern Pike, southwestern Henry,
southeastern Coweta and central Clayton Counties through 545 PM
EDT...

At 510 PM EDT, a strong thunderstorm was over Inman, or near
Fayetteville, moving southeast at 20 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Griffin, Fayetteville, Jonesboro, Zebulon, Peachtree City, Riverdale,
Hampton, Lovejoy, Locust Grove, Senoia, Brooks, Williamson,
Sharpsburg, Turin, Haralson, Woolsey, Sunny Side, East Griffin,
Concord, and Starrs Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3356 8439 3333 8405 3330 8409 3330 8410
      3329 8410 3320 8423 3318 8425 3305 8442
      3335 8469
TIME...MOT...LOC 2110Z 317DEG 17KT 3339 8443

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 5, 5:43 PM EDT, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
543 PM EDT Fri Jul 5 2024

GAZ053>058-067-068-070-052215-
Butts GA-Fayette GA-Lamar GA-Clayton GA-Coweta GA-Spalding GA-
Meriwether GA-Pike GA-Henry GA-
543 PM EDT Fri Jul 5 2024

...Strong thunderstorms will impact portions of Spalding,
southeastern Fayette, northeastern Meriwether, Pike, southwestern
Henry, southwestern Butts, southeastern Coweta, south central Clayton
and northwestern Lamar Counties through 615 PM EDT...

At 542 PM EDT, a line of strong thunderstorms was along a line
extending from near Lovejoy to Rover to near Hollonville, and moving
southeast at 15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Griffin, Barnesville, Zebulon, Hampton, Lovejoy, Locust Grove,
Milner, Brooks, Molena, Williamson, Orchard Hill, Meansville,
Haralson, Woolsey, Sunny Side, Aldora, East Griffin, Concord,
Hilltop, and Walker Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3348 8436 3329 8402 3303 8417 3299 8442
      3299 8449 3300 8449 3321 8459
TIME...MOT...LOC 2142Z 328DEG 12KT 3342 8428 3323 8432 3314 8452

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 5, 7:40 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
740 PM EDT Fri Jul 5 2024

GAZ039-060015-
Wilkes GA-
740 PM EDT Fri Jul 5 2024

...A strong thunderstorm will impact portions of central Wilkes
County through 815 PM EDT...

At 740 PM EDT, a strong thunderstorm was near Metasville, or near
Washington, moving northeast at 15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Washington, Tignall, Aonia, Delhi, Danburg, Metasville, and Floral
Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3364 8263 3376 8280 3398 8265 3386 8261
      3387 8258 3387 8257 3384 8258 3383 8260
      3372 8253
TIME...MOT...LOC 2340Z 218DEG 14KT 3376 8267

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 5, 7:58 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
758 PM EDT Fri Jul 5 2024

GAZ078-089-090-060030-
Chattahoochee GA-Harris GA-Muscogee GA-
758 PM EDT Fri Jul 5 2024

...A strong thunderstorm will impact portions of Muscogee,
northeastern Chattahoochee and southern Harris Counties through 830
PM EDT...

At 758 PM EDT, a strong thunderstorm was near Fortson, or 11 miles
northeast of Columbus, moving north at 15 mph.

HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
         heavy rain.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Heavy rain may cause temporary
         street flooding especially in poor drainage areas.

Locations impacted include...
Columbus, North Fort Moore, Bibb City, Upatoi, Goat Rock Lake,
Ellerslie, Laurel Hills, Green Island Hills, Vista Terrace, Cataula,
Columbus Metropolitan Airport, Rose Hill, Eelbeck/West Fort Moore,
Benning Hills, Avondale, Benning Park, Fortson, Mulberry Grove, Saint
Marys Hills, and Edgewood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

&&

LAT...LON 3266 8469 3256 8469 3256 8467 3252 8469
      3252 8468 3253 8464 3249 8464 3249 8466
      3240 8466 3241 8498 3242 8496 3244 8497
      3245 8500 3252 8501 3259 8508 3268 8510
TIME...MOT...LOC 2358Z 190DEG 11KT 3260 8488

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 5, 8:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
821 PM EDT Fri Jul 5 2024

GAZ078-079-089-060045-
Harris GA-Talbot GA-Muscogee GA-
821 PM EDT Fri Jul 5 2024

...A strong thunderstorm will impact portions of northeastern
Muscogee, southwestern Talbot and southeastern Harris Counties
through 845 PM EDT...

At 820 PM EDT, a strong thunderstorm was over Midland, or 12 miles
south of Hamilton, moving east at 10 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Upatoi, Ellerslie, Flat Rock, Box Springs, and Midland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3267 8486 3265 8464 3253 8466 3252 8468
      3252 8470 3251 8471 3250 8473 3255 8490
TIME...MOT...LOC 0020Z 282DEG 10KT 3259 8480

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 8:25 PM EDTSpecial Weather StatementFFCTroup35 min
Jul 5, 8:29 PM EDTSpecial Weather StatementFFCTaylor31 min
Jul 5, 8:46 PM EDTSpecial Weather StatementFFCTalbot29 min
Jul 5, 9:01 PM EDTSpecial Weather StatementFFCTalbot, Taylor29 min
Jul 5, 10:29 PM EDTSpecial Weather StatementFFCGreene31 min
Jul 5, 10:48 PM EDTSpecial Weather StatementFFCJones27 min
Jul 5, 11:04 PM EDTSpecial Weather StatementFFCGreene26 min
Jul 5, 11:17 PM EDTSpecial Weather StatementFFCHouston28 min
Jul 5, 11:29 PM EDTSpecial Weather StatementFFCGreene31 min
Jul 5, 11:53 PM EDTSpecial Weather StatementFFCPulaski37 min
Jul 5, 11:56 PM EDTSpecial Weather StatementFFCBaldwin, Hancock49 min
Jul 6, 12:15 AM EDTSpecial Weather StatementFFCWashington45 min
Jul 6, 12:33 AM EDTSpecial Weather StatementFFCPulaski27 min
Jul 6, 2:03 PM EDTSpecial Weather StatementFFCHeard27 min
Jul 6, 2:13 PM EDTSpecial Weather StatementFFCJohnson32 min
Jul 6, 2:27 PM EDTSpecial Weather StatementFFCHeard33 min
Jul 6, 2:37 PM EDTSpecial Weather StatementFFCCarroll38 min
Jul 6, 2:39 PM EDTSpecial Weather StatementFFCEmanuel36 min
Jul 6, 2:57 PM EDTSpecial Weather StatementFFCCarroll33 min
Jul 6, 3:01 PM EDTSpecial Weather StatementFFCCoweta29 min
Jul 6, 3:07 PM EDTSpecial Weather StatementFFCDouglas23 min
Jul 6, 3:13 PM EDTSpecial Weather StatementFFCEmanuel32 min
Jul 6, 3:28 PM EDTSpecial Weather StatementFFCCoweta32 min
Jul 6, 4:04 PM EDTSpecial Weather StatementFFCDouglas26 min
Jul 6, 4:16 PM EDTSpecial Weather StatementFFCTaylor29 min
Jul 6, 4:33 PM EDTSpecial Weather StatementFFCUpson27 min
Jul 6, 4:45 PM EDTSpecial Weather StatementFFCMonroe, Upson30 min
Jul 6, 4:55 PM EDTSpecial Weather StatementFFCGlascock, Warren35 min
Jul 6, 5:05 PM EDTSpecial Weather StatementFFCMonroe25 min
Jul 6, 5:09 PM EDTSpecial Weather StatementFFCTreutlen36 min
Jul 6, 6:46 PM EDTSpecial Weather StatementFFCJohnson29 min
Jul 6, 6:53 PM EDTSpecial Weather StatementFFCGreene37 min
Jul 6, 6:55 PM EDTSpecial Weather StatementFFCWilkinson35 min
Jul 6, 7:20 PM EDTSpecial Weather StatementFFCJohnson25 min
Jul 6, 7:45 PM EDTSpecial Weather StatementFFCTreutlen30 min

Nearby

Special Weather Statements in Georgia, 2024Every special weather statement in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.